# SDR BIER200700001

- Difficulty date: August 29, 2006
- Submitted: March 7, 2007
- Operation: Air carrier
- Make and model: Lear 24E
- Aircraft serial: 339
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spring
- Condition: Missing
- Location: Brake Assy
- Component: Brake Assy
- Component part number: 50030964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY SENT INTO SHOP FOR MISSING RETURN SPRING ASSY.  UPON CONDUCTING REPAIR TO REPLACE THE MISSING RETURN SPRING ASSEMBLY, FOUND THAT THE SPACER TUBES (PN 5012941) WERE MISSING FROM THE REMAINING THREE RETURN SPRING ASSEMBLIES.  BRAKE ASSY HAD BEEN PREVIOUSLY OVERHAULED AT OTHER REPAIR CENTER.
